# SDR SWAA2018111926837

- Difficulty date: October 13, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 10T3120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN CABIN FLOOR PANEL SUPPORT BEAM SCREW HOLES CORRODED AT BS 986.  REPAIRED FLOORBEAM IAW SRM AND EA.
